MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CONSOLE PLUS
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz hlm system.The event occurred in the united states.Through follow-up communications, it was learned that the affected pump was the arterial pump, which, after getting the alarms, stopped.Perfusionist tried turning the knobs and no rotation occurred.However, after a while, pump rotation began again without any problem.Reportedly, livanova field service engineer could not reproduce the issue.Nevertheless, the affected pump was replaced and the back up control unit changed out.Functional testing of the unit has been performed and the unit has returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received report that the essenz hlm cockpit showed two errors while on bypass: pump defective (e2350) and pump issue (e2353).The issue occurred during procedure.There is no report of any patient injury.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23989430
Report Number9611109-2026-90002
Device Sequence Number16084842
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONSOLE PLUS
Device Catalogue Number49-00-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date07/21/2026
Date Device Manufactured07/19/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown